# SDR EPD2003F00001

- Difficulty date: June 15, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N73EF
- Make and model: Gulstm 690C
- Aircraft serial: 11617
- Engine: Garrtt TPE331*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: TIGMSI1CWHC
- Condition: Failed
- Location: Cockpit
- Part time: 5,179 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROCKER SWITCH WHICH CONTROLS THE AIR CONDITIONING AND THE ENVIROMENTAL FANS WAS FOUND OVERHEATED.  THE SWITCH HAS LOOSE TERMINALS AND CHECK WITH HIGH RESISTANCE.  THE CIRCUIT BREAKER DID NOT TRIP AND IS LOCATED IN THE AFT ELECTRICAL COMPARTMENT.
